Verallgemeinerung eines ordnungsgeometrischen Reduktionssatzes.

Otto Haupt

Journal für die reine und angewandte Mathematik (1958)

  • Volume: 200, page 170-181
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Haupt, Otto. "Verallgemeinerung eines ordnungsgeometrischen Reduktionssatzes.." Journal für die reine und angewandte Mathematik 200 (1958): 170-181. <>.

author = {Haupt, Otto},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {170-181},
title = {Verallgemeinerung eines ordnungsgeometrischen Reduktionssatzes.},
url = {},
volume = {200},
year = {1958},

AU - Haupt, Otto
TI - Verallgemeinerung eines ordnungsgeometrischen Reduktionssatzes.
JO - Journal für die reine und angewandte Mathematik
PY - 1958
VL - 200
SP - 170
EP - 181
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.